MathSciNet Relay Station
MathSciNet bibliographic data
MR867872 32F99 (32A15)
Elin, M. M. Epimorphism of the convolution operator in convex domains in ${\bf C}\sp n$. (Russian) Sibirsk. Mat. Zh. 27 (1986), no. 4, 201–203, 216.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement